# SDR CA020605003

- Difficulty date: May 5, 2002
- Submitted: June 13, 2002
- Operation: Air carrier
- Make and model: Emb EMB-110P1
- Aircraft time: 16,718 hours
- Engine: Pwa PT6A34
- System (JASC): 5540 · Rudder Structure
- Part: Bracket
- Part number: 4A3441
- Condition: Cracked
- Location: Rudder
- Part time: 18,435 hours, 25,199 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A SCHEDULED INSPECTION THE UPPER RUDDER ATTACHMENT BRACKET WAS FOUND CRACKED.
